# SDR 2006UALA00380

- Difficulty date: March 3, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 38,760 hours, 28,436 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 305 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 305 AT STR 9R WEB TO SKIN ATTACH ANGLE IS CRACKED. ANGLE REF SRM 51- 40-02.
